Fourier transforms of image-derived data: application to Albian coccoliths

Garratt, Jane and Swan, Andrew R.H. (1997) Fourier transforms of image-derived data: application to Albian coccoliths. Micropaleontology, 43(3), pp. 303-317. ISSN (print) 0026-2803

Full text not available from this archive.
Item Type: Article
Uncontrolled Keywords: shape-analysis, outlines, homology
Research Area: Geography and environmental studies
Faculty, School or Research Centre: Faculty of Science (until 2011) > School of Geography, Geology and Environment
Depositing User: Automatic Import Agent
Date Deposited: 10 May 2012 15:13
Last Modified: 10 May 2012 15:13
URI: http://eprints.kingston.ac.uk/id/eprint/13686

Actions (Repository Editors)

Item Control Page Item Control Page